RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 1, Pages 31–34 (Mi dan22804)  

MATHEMATICS

On the uniqueness of nomographic representations of equations

P. V. Nikolaev

Ural Polytechnic Institute

Full text: PDF file (490 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 06.11.1956

Citation: P. V. Nikolaev, “On the uniqueness of nomographic representations of equations”, Dokl. Akad. Nauk SSSR, 119:1 (1958), 31–34

Citation in format AMSBIB
\Bibitem{Nik58}
\by P.~V.~Nikolaev
\paper On the uniqueness of nomographic representations of equations
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 1
\pages 31--34
\mathnet{http://mi.mathnet.ru/dan22804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0097891}
\zmath{https://zbmath.org/?q=an:0106.11001}


Linking options:
  • http://mi.mathnet.ru/eng/dan22804
  • http://mi.mathnet.ru/eng/dan/v119/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019